Drugs

Compounding Risk Alerts

Sign up for email alerts on Compounding

Compounding Risk Alert

Many serious patient illnesses and deaths linked to poor quality compounded drugs have occurred since the 2012 fungal meningitis outbreak. FDA issues compounding risk alerts to communicate information about certain adverse events. These are intended to alert health care professionals to adverse events and outbreaks related to compounded drugs so that practitioners can more effectively protect patients from unsafe, ineffective, and poor quality compounded medicines.

Please contact compounding@fda.hhs.gov if you have any questions regarding the information provided in a compounding risk alert below:

FDA encourages health care professionals to report adverse events and product quality defects associated with compounded drugs to FDA’s MedWatch Adverse Event Reporting program: 

 

Page Last Updated: 07/23/2018
Note: If you need help accessing information in different file formats, see Instructions for Downloading Viewers and Players.
Language Assistance Available: Español | 繁體中文 | Tiếng Việt | 한국어 | Tagalog | Русский | العربية | Kreyòl Ayisyen | Français | Polski | Português | Italiano | Deutsch | 日本語 | فارسی | English